# SDR UALA2009012600282

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 54,464 hours, 19,863 cycles
- Engine: Pwa PW2037
- System (JASC): 3800 · Water and Waste System
- Part: Timer
- Part number: TD15351002
- Condition: Faulty
- Location: L3 Lav
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TWO LAVATORIES INOPERATIVE.  FLIGHT DIVERTED.  LAV FWD OF 3L FLUSH MOTOR FAILED NOW ONLY 2 WORKING LAVS.  TROUBLESHOT ITEM.  SUSPECT FLUSH SWITCH INOP.  REPLACED TOILET FLUSHING TIMER, OPS CHECKS NORMAL.
